MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER CRIBRIFORM OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

AGA MEDICAL CORPORATION AMPLATZER CRIBRIFORM OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-MF-035
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of a round, bulbous deployment was confirmed.Following the simulated deployment, the bulbous shape returned to normal and met functional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.A capa was initiated for further investigation and did not identify a product quality issue.However, corrective actions to further enhance performance are being pursued per internal operating procedures.
 
Event or Problem Description
On (b)(6) 2020, during pfo procedure, the occluder closure system did not allow a proper deployment of the prothesis.The device was in contact with the patient and the deformation was noticed during the deployment of the left and right discs before the device was released.The left disc appeared swollen and the hub twisted.The device was exchanged with a new amplatzer occluder device, 9-asd-mf-035.No clinical consequences were observed.
 
Additional Manufacturer Narrative

Brand Name
AMPLATZER CRIBRIFORM OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key11057763
Report Number2135147-2020-00552
Device Sequence Number2560398
Product Code MLV
UDI-Device Identifier00811806010311
UDI-Public00811806010311
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number9-ASD-MF-035
Device Catalogue Number9-ASD-MF-035
Device Lot Number7347026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1